GP says no more SS for me ...

Discussion in 'Cambridge Weight Plan' started by ~lisa~, 21 November 2006 Social URL.

  1. ~lisa~

    ~lisa~ Full Member

    I've been having dizzy spells whenever I stand up for the last few days, so I called my friend Gill (thecdthing) and my CDC and they both said get to my GP since I am on high bp tablets.
    Well my GP is out of town until next week, so I saw another one(I had to explain the whole CD dieting thing) she checked me, and my bp, and said I needed to up my cals, my bp was still high so it's not my meds.
    Hmmmm ....
    Called my CDC when I got in and she said go on 790, and I asked if I could just do AAM for now (at least until my regular GP gets back from holiday and I can discuss this with a doctor who knows me)
    So .... I'll be doing AAM for a while ... I don't fancy 790 (too much meat for me).

    On the good side I did lose 3 pounds on AAM week last time, and haven't lost more than that since, so maybe it's a good thing.

  2. Avatar Matched Content

  3. KittyB

    KittyB Gold Member

    Hi there :)
    I had to do exactly the same, and I have to say I'm feeling so much better than I was the first month.

    Hope the AAm goes well for you :)

    Kitty x
  4. FatFairNForty(ish)

    FatFairNForty(ish) Gold Member

    Goal Weight:
    Cambridge - Sole Source
    Hi Lisa
    We must have started about the same time! You're going great guns! Hope AAM helps the dizziness, as a fellow high BP sufferer I can empathise! Fingers crossed for you! x So glad it worked for you kitty - love the ticker and wow - lookie at how you're doing too! Between us we've lost - ooherr... LOADS!!! :D
  5. Gill-cdthing

    Gill-cdthing Gone, but who cares huh

    the aam loss is about the same anyway, and your health is far more important,
  6. pandora

    pandora finding my way again !

    Goal Weight:
    Hi Lisa
    i am just starting week 4 of CD & when on week 2 i had a really tough time with not only the hunger but like you i was having dizzy spells, when getting out the bath or standing up too quick etc,& like you also have high bp (on meds) i resorted to eating & took myself out of ketosis.
    the only person i told was my buddies on fat happens & eventually my hubby. My hubby persuadede me to carry on till next weigh in ( i think cos i am good at quitting & he could see this was working for me) so carry on i did, & am thankfull i did, the dizzyness passed of, i checked my bp at work & it was ok.
    thats just how it worked for me, do whats right for you & on AAM you'll still lose.
    Good luck & keep us posted how you get on
  7. CJ_06

    CJ_06 Full Member

    Hi Lisa
    Thats exactly how i feel 2day! (just posted about it)
    I dont have high BP but i am feel light headed and getting alot of strong head rushes! Not sure what to do really!
    Hope the 790 works for you and your gr8 losses continue! x
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page